# SDR CA011120006

- Difficulty date: October 10, 2000
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 6,471 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 50059300750012
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE CHAFED THROUGH AT ENGINE DECK, OPENING IN ENGINE DECK PRESSURE SEAL INCREASED TO PREVENT RE-OCCURRENCE.
